Do i stop taking these tablets

Home > Groups > Bisoprolol Fumarate and Heart Palpitations > Do i stop taking these tablets
  • I have been taking Propanol for a week and I feel terrible. I am getting bad palpitation's and breathlessness. Im tired all the time and very panicky. Is this normal or should I stop taking them as I feel my life is not my own anymore and I cant stand this feeling anymore. I tried to contact my Doctor but never got a reply. Ive had enough now this cant be normal .

    Question created 5 months 14 hours ago

Answers

  • Only your GP can advise on this. However, there are many different drugs for any one ailment, and it is likely that there could be another that may be as effective without the side-effects of proponal.

    I tried several for my hypertension before I ended up with two that don't cause noticeable side-effects but do control my hypertension (amlodopine and perindopril); the others weren't tolerable.

    All drugs effect different people differently, so it is a process of trial and error. Your GP should be aware of this and be prepared to try alternatives.

    1 like -

    asked 5 months 13 hours ago

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes